2019
Том 71
№ 11

All Issues

Noor K. I.

Articles: 2
Article (Ukrainian)

A class of meromorphic Bazilevič-type functions defined by a differential operator

Ahmad Q. Z., Arif M., Khan N., Noor K. I., Orhan H.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 10. - pp. 1389-1404

UDC 517.54
We define a new subclass of meromorphic Bazileviˇc-type functions by using a differential operator. We study some interesting properties, such as the arc length, the growth of coefficients, and the integral representation of functions from this class.

Brief Communications (English)

Simpson-type inequalities for geometrically relative convex functions

Awan M. U., Noor K. I., Noor M. A.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 7. - pp. 992-1000

We consider a class of geometrically relative convex functions and deduce several new integral inequalities of Simpson’s type via geometrically relative convex functions. The ideas and techniques used in the paper may stimulate further research in this area.